Skip to main content

Sarah Rasmussen

Assistant Professor

Additional Campus Affiliations

Assistant Professor, Mathematics

Recent Publications

Gurdasani, D., Akrami, A., Bradley, V. C., Costello, A., Greenhalgh, T., Flaxman, S., McKee, M., Michie, S., Pagel, C., Rasmussen, S., Scally, G., Yates, C., & Ziauddeen, H. (2022). Long COVID in children. The Lancet Child and Adolescent Health, 6(1), e2.

Gurdasani, D., Alwan, N. A., Greenhalgh, T., Hyde, Z., Johnson, L., McKee, M., Michie, S., Prather, K. A., Rasmussen, S. D., Reicher, S., Roderick, P., & Ziauddeen, H. (2021). School reopening without robust COVID-19 mitigation risks accelerating the pandemic. The Lancet, 397(10280), 1177-1178.

Hanselman, J., Rasmussen, J., Rasmussen, S. D., & Watson, L. (Accepted/In press). L-spaces, taut foliations, and graph manifolds. Compositio Mathematica, 604-612.

Rasmussen, S. D. (2020). Rational L-space surgeries on satellites by algebraic links. Journal of Topology, 13(4), 1333-1387.

Rasmussen, J., & Rasmussen, S. D. (2017). Floer simple manifolds and L-space intervals. Advances in Mathematics, 322, 738-805.

View all publications on Illinois Experts